# SDR ASAA2018071625416

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 24,234 hours, 7,051 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SATCOM PROMPT GROUNDED - YES. PERFORMED SATCOM LOCKUP QRH, SATCOM CAME BACK ONLINE.
